MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRATOME XL; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ULTRATOME XL; SNARE, FLEXIBLE
Model Number M00535920
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an ultratome xl was used in the papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure.The exact procedure date is unknown.During the procedure, the sphincterotomy was started with little angulation of the papillotomy and upon cutting, the wire burst.It was reported that nothing was left inside the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.

Brand Name
ULTRATOME XL
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21573180
Report Number3005099803-2025-00798
Device Sequence Number20903022
Product Code FDI
UDI-Device Identifier08714729103318
UDI-Public08714729103318
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K930022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberM00535920
Device Catalogue NumberM00535920
Device Lot Number0034226598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Initial Report FDA Received Date03/11/2025
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown